×

zbMATH — the first resource for mathematics

Algebraic connectivity of graphs. (English) Zbl 0265.05119

MSC:
05C99 Graph theory
05C35 Extremal problems in graph theory
05B20 Combinatorial aspects of matrices (incidence, Hadamard, etc.)
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Mc Duffee: The Theory of Matrices. Springer, Berlin 1933.
[2] M. Fiedler: Bounds for eigenvalues of doubly stochastic matrices. Linear Algebra and Its Appl. 5 (1972), 299-310. · Zbl 0264.15004
[3] H. Whitney: Congruent graphs and the connectivity of graphs. Amer. J. Math. 54 (1932), 150-168. · Zbl 0003.32804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.